# SDR IPXA1567957

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO DECK & FLOOR PANEL HAS BROKEN INSERTS: BS 1100-1200, LBL 25-45.  FABRICATED FLOOR PANEL IAW EO NR B757-5320-9692-G.
